MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH ANK REG C/ABUT GH 0,75 A 0; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH ANK REG C/ABUT GH 0,75 A 0; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 17-3050
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a customer experienced loosening and fracturing of the dental implant abutment and subsequent implant loss.
 
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction that occurred while using the ankylos implant system.This report is for the dental abutment device.The dental implant device report will be submitted separately.Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Additional Manufacturer Narrative
Additional fda coding being added after investigation of device.Adding additional type of investigation code 10.This is a follow up report to add this additional code.This is to correct and remove the codes that were initially reported, removing codes for: medical device problem code, 1260.Investigation findings code, 3252.The physical investigation of the returned items revealed that no fracture had occurred.The correct codes for this complaint are: medical device problem code, 2408.Investigation findings code, 213.This is a follow up report to correct these/this code(s).

Brand Name
ANK REG C/ABUT GH 0,75 A 0
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23900805
Report Number3013111692-2025-36371
Device Sequence Number17401005
Product Code DZE
UDI-Device Identifier07392532217531
UDI-Public07392532217531
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K083805
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number17-3050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/10/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown